If the Robitussin includes dextromethorphan in it's ingredients I would take it with causing as it could cause symptoms of the serotonin syndrome which may include mental status changes such as irritability, altered consciousness, confusion, hallucinations, and coma; autonomic dysfunction such as tachycardia, hyperthermia, diaphoresis, shivering, blood pressure lability, and mydriasis; neuromuscular abnormalities such as hyperreflexia, myoclonus, tremor, rigidity, and ataxia; and gastrointestinal symptoms such as abdominal cramping, nausea, vomiting, and diarrhea.
This is just a caution and is rare but you should be aware of it happening. If the Robitussin doesn't include dextromethorphan you should be fine to take it with no problems. I hope this helps. Good luck to you!
PS. I would personally take it if I needed it as the risks are slim to none.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2010 • 3 answers
Posted 29 Aug 2010 • 1 answer
Posted 24 Jun 2011 • 1 answer
Posted 14 Aug 2011 • 4 answers
Posted 28 Oct 2015 • 2 answers